I've been taking 12-15 hydro's a day 10mg tabs for the past 2 years due to back surgery. Just recently in the past week i've increased my intake to about 20-25 pills per day. It's time to stop. Someone gave 5 - 8mg suboxone tabs to help with withdrawls so I dont plan on taking them that long, she told me to take 1 8mg tab twice a day for the first day on then cut them in half for day 2 and 3. Does this sound like a reasonable length of time?
It is a very strong opiate and should be taken by the doctors approval but to anwser your question, you have to start experiencing the wd symptoms first, chills, rls, sneezing, flu like symptoms and the doseage can only be regulated by you by trial and error. The most essential part of it is you must not be on it long term. There is no getting out of opiate addiction without any negative side effects...the question is how bad do you want to be clean? there in lies what you need to ask yourself...the end justifies the means imho of course God's best!
You cant do sub without a doc. You cant just go on them and then stop. Its a process you must go thru. Sub is very strong and you can od on it. The wd from sub will be the worse ever if done wrong. You have to start out at a dose thats rite for you and must be givin from a doc the first couple of days. Than after a while the doc weans you down in a safe manor. You can do this same process with the hydros and have less wd symptoms. Sub is nothing to be messing around with and is just a strong drug replacement. There are precautions that must be taken while on it and without a doc you wont understand them.
Im assuming he or she is honest with their doctor and they are working on a plan..yes sub can be abused and not to be taken lightly so get your doctors advice he/she will tell you that you must be in w/d before taking that much I know.
By the way, the way you are explaining the way you will use the sub wont help you out at all. It will just prolong the wd instead of helping. And normally 8mg is to much to start at with a hydro addiction. What you want to do is stupid and just sounds like an addict trying to take an easy way out. Guess what, you will make it worse than you ever imagined.
Well since you had surgery, can't you get your doctor to taper you off the hydros? That's the best option -- you really don't want to mess with Sub. It's crazy to go from hydros to Suboxone. And even crazier to do it without involving a doctor. 8mg is WAY too much, btw. Two doses of 8mg is insane.
Hydro wd's will last a few days and if you can taper down, the wd's won't be bad. If you insist on using Suboxone to wd, do it through a doctor -- you'll thank us later. Good luck
We are just trying to help you here to be safe. What works for one person may not work for another. Many here have safely come off hydros. WD's are going to happen no matter what. There are things that help while going thru wd's. Please keep talking with us and we will help you..........sara
please dont go from hydro to sub...its not a good idea. Sub is strong and hard to w/d from, and people who said that you are only prolonging the w/ds are right, thats all you be doin. Why are you considering this? Is it cause you are scared of w/ds, cause let me tell you...they are coming, nothing takes that fact away, however if you are really willing to do this than you need to just do it...w/ds are going to last less than a week...And I do hope no one is going to try to send you any kind of answers to these questions, and moreso i hope you dont take there answer as more than a cents worth...we//they are not doctors but drug addicts instead
plaese dont help people in dosing on illegal drugs....we are tryin to get away from that kind of things....this person is weak at the moment but thats not reason enough for them to take unprescribed sub...and you are certainly no doctor or are you in a situation to help this person...its dangerous//deadly. not being rude, we all have did illegal things as far as drugs are concerned however we wanna move away from that not continue to encourage it
listen if this person is gona take it which certainly sounds that way im gona at the least let her know how to do it correctly so u do ur thing and ill do mine id rather her at least take it properly if that is HER CHOICE than i will be of help im not here to say weather she should or shouldnt cuz like u all said we are not dr.s mayb she does need sub mayb not i dont kno cuz like u i am not a dr. but i do kno hopw it shoukld be takn and if its of any help to her than i will at least explain how it works. its funny how we all can sit here and talk about taking 30 pills a day but when we talk about how its done u act as if all of a sudden we cant talk about certain things well i disagree im here to help with the Qs being asked
The people posting here are correct, sub is something that should only be done under a doctors supervision. I ended up on sub for nearly 4 years from a hydro addiction and had I known when I started on the sub what I know now, I would have never done it and just tapered off the hydro. Getting off of sub is much harder and with withdrawal is much longer than hydro, I ended up having to go through a medically assisted detox because I could not even taper off of 1 mg. 5 sub are not going to help, it will prolong the withdrawal, not ease it. If you are interested in going on sub, check out naabt.org and it will help you find a suboxone doctor in your area. Good Luck
I'm almost two weeks into this thing. The actual w/d is over. It wasnt too bad because I weaned down first. Its the darn RLS and my legs just hurt a lot. I took someones suggestion (forget who said it) went to Walgreens and got the " Restful legs pills" I think they are homeopathic. They work really well. It took taking 4 at a time...but, It helped a lot. Actually, my legs quit hurting and no RLS.
I'm day 8 cold turkey off the same amount of pain meds you are taking. I did not use any sub. I had some ativan for sleep and just went through withdrawal, like so many others. You can do it. Just be prepared for
my thoat felt thich and full?
felt like i had water in my ears.
day 8 feel better, but still have physical signs of withdrawal,
best to you !!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.